# SDR HNAA2011100700322

- Difficulty date: October 1, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8311
- Aircraft serial: 281
- Aircraft time: 36,319 hours, 54,720 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal
- Part number: CE934641
- Condition: Burned
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

HOT ELECTRIC ODOR IN COCKPIT.  POWERED DOWN ACFT.  ODOR REDUCED.  R & R APU GEN CABLE FROM 2445-K62 TO 2442-TB1 AND TERMINAL STUD 2445-TB1. OPS CHECKED GOOD.
